# SDR HALA2012070200166

- Difficulty date: July 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 24258
- Aircraft time: 99,701 hours, 18,930 cycles
- Engine: Pwa PW4060
- Engine time: 31,729 hours, 5,823 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1876
- Condition: Seized
- Location: Nr 2 Engine
- Part time: 18,818 hours, 3,492 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT START, NO N1 OR OIL PRESSURE NOTED.  PNEU PRESSURE WAS NORMAL & START VALVE OPENED AND CLOSE NORMAL.  FOUND NR 2 ENGINE STARTER SEIZED.  R & R NR 2 ENGINE STARTER IAW AMM 80-11-01. NR 2 ENGINE START, OPS GOOD.  ALL ENGINE INDICATIONS NORMAL.
